Comments on "Maintenance policies with two-dimensional warranty"

Jack, N, Murthy, DNP and Iskandar, BP (2003) Comments on "Maintenance policies with two-dimensional warranty". Reliability Engineering & System Safety, 82 1: 105-109. doi:10.1016/S0951-8320(03)00119-4

Author Jack, N
Murthy, DNP
Iskandar, BP
Title Comments on "Maintenance policies with two-dimensional warranty"
Journal name Reliability Engineering & System Safety   Check publisher's open access policy
ISSN 0951-8320
Publication date 2003-01-01
Sub-type Editorial
DOI 10.1016/S0951-8320(03)00119-4
Volume 82
Issue 1
Start page 105
End page 109
Total pages 5
Place of publication Oxford, England
Publisher Elsevier Sci Ltd
Language eng
Subject C1
230117 Operations Research
720205 Industry costs and structure
Abstract Chen and Popova [Res. Engng Syst. Saf. 77 (2002) 61] discuss maintenance policies for items sold with a two-dimensional warranty. However, their paper fails to give a proper review of the literature and it also contains errors. In this note we first review the relevant literature and then comment on the errors in their analysis. (C) 2003 Elsevier Ltd. All rights reserved.
Keyword Engineering, Industrial
Operations Research & Management Science
Two-dimensional Warranty
Servicing Strategies
Q-Index Code C1

Document type: Journal Article
Sub-type: Editorial
Collections: School of Mechanical & Mining Engineering Publications
2004 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:27:21 EST